# SDR USAA2014042800009

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 53,851 hours, 22,674 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFTER MAIN DOOR CLOSED FOR DEPARTURE, CREW REPORTED THE RT OVERWING EMERGENCY EXIT DID NOT INDICATE SLIDE ARMED.  RE-ARMED RT OVERWING EMERGENCY EXIT, OPERATIONS GOOD.
